Doxycycline and antacids

Common Questions and Answers about Doxycycline and antacids

doryx

Just for the record-After years of acid reflux and an ulcer-various dietary approaches and lots of antacids I moved from the city to the country and found that well water(untreated) versus treated city water made a hugh difference in how I reacted to the various foods that used to cause heartburn.If you drink treated city water take this into consideration also. Also used the cabbage juice approach which helped quite a bit when I was still using city water.
You don't want to take it with milk or anything with calcium, aluminum, or magnesium like antacids because it can bind with it and make it less effective. I know my LLMD had told me to up my dose to 200mg twice a day it if my stomach could tolerate it. I couldn't ever take it too close to bedtime, or else I would get reflux like pain. I am glad that you are seeing your doctor soon!
so, now i'm at a lost again.. i'm not sure to follow the std pharmarist's advice or discontinue taking doxycycline and get my esophagus prob cured..
Hi and welcome You DONT want to take it with milk or anything with calcium, aluminum, or magnesium like antacids because it can bind with it and make it less effective. Best to call your health care provider about this.
Stopped taken the doxycycline and started to have chest pain went to a+e ecg performed, results normal i was sent home saying it was muscular pain. The pain has'nt fully subsided and currently being treated for acid reflux Have any body else had this problem with this drug?
Now in my history I've had problems with Gerd and anxiety. So after 2 weeks of Advil and antibiotic I'd imagine it could be somewhat irritated but it's been 2 weeks since I have been off can it really be delayed side effects I'm not really belching to get relief or having trouble breathing. I remember it started three nights ago after eating a Greek yogurt then laying down. And I did have trouble breathing but then it settled down.
Tomorrow my suppression phase (leuprolide acetate shots) for ICSI process is going to start. I have a history of very bad Gastritis. And I again have gastritis symptoms for past one month now and i am on medicines. So was little worried if it is going to be any harm to my ICSI process. Though doctor has assured me, but i m still so tensed. I already feel so bloated, are these injections going to worsen the condition. I dont want to delay the process as well. Please help.
Some doctors prescribe omeprazole to protect the stomach when taking Ibuprofen, but if you are using the Doxycycline, you will not be able to have any antacids. If your doctor has prescribed you with these medications, he/she should have instructed you on how to correctly take them. As you have to take the Doxy with food and drink a glass of water with it, you should be OK taking the Ibuprofen at the same time.
For costo just rest and tried to stop my allergies. For the chest infection i've just finished a course of doxycycline. For the nausea.....nothing. I feel constantly sick from the moment I wake until I sleep. In addition I have apain in the left side of my chest, loss of appetite, faster heart beat, a dry cough especially in mornings or lying down and tiredness. Can any one provide any advice or suggest what might be going on, or what I can ask my doctor?
Do not take Synthroid within 4 hours of ingesting medications, supplements, or foods that may interact with Synthroid. Antacids, iron, and calcium supplements, dietary fiber, soy, and even walnuts can affect your body's absorption of Synthroid. Talk to your doctor to learn more." Note that both sites clearly say to avoid antacids, iron and calcium "supplements" for 4 hours. There's not enough iron OR calcium in most foods to warrant not eating them, because of thyroid med.
,ceftazidime 1-2 g IV/IM every eight hours) is generally recommended A single agent regimen with a fluoroquinolone such as levofloxacin, ciprofloxacin or gatifloxacin, has been reported to be at least as effective in an animal model as combination drug regimens with doxycycline and a cephalosporin Children, in whom doxycycline and fluoroquinolones are contraindicated, can be treated with trimethoprim-sulfamethoxazole plus an aminoglycoside Necrotic tissue should be debrided; severe cases ma
3 months is conclusive Doxycycline has side efffects and it is used for acne depending on dosage......go ask ur dermatologist again and se what is best to do.
Now I do not know what to do next and I have some questions for you . 1. Did Doxycycline ( taken 1 pill daily only for 7 days instead of 14) cure my infection with chlamydia or not? 2. Will I have to take another antibiotic to be sure? I am thinking of taking Azitrox 1 g a single dose..but I am very scared of what side effects I could catch from this one... 3.What side effects does Azitrox have? Does it affect the liver? Does it give tachycardia? Or Colitis of the bowel? What should I do ? 4.
I want to confirm what Jaybay and others have said, and that is try the Acidophilus route, which adds "good" bacteria back to your digestive system, after a bunch of antibiotics have killed ALL the bacteria. Usually the body will fix itself slowly, but for many people, they get tummy upset after antibiotics.
very hungry all the time tired, fatigue had rash on left thigh before i started to feel ill right elbow locked up for couple days in between June 22 and June 27 jaw hurt for 2 days late June early July please help i have no insurance and unemployed hoping to go back to work very soon. whatever is going on in me is really affecting the way i live my life and i don't know if i will be able to work if this keeps up. i have not been myself for almost 2 months.
I had gone to our family doctor over a period of about a year, in 2006, during which time I was given Keflex, Doxycycline, Cipro, Augmentin and a Clindamycin topical gel, (which actually seemed to accelerate and spread the infection on my face in the shaving area), and nothing seemed to do any good. The pimples do seem to get better if you break them open and remove the hair follicle, but I have had some linger for weeks if you don't get every single hair out of the pimple.
Others -- Aminoglycoside antibiotics (such as gentamicin and tobramycin), thiazide diuretics (such as hydrochlorothiazide), loop diuretics (such as furosemide and bumetanide), amphotericin B, corticosteroids (prednisone or Deltasone), antacids, and insulin may lower magnesium levels.
I would swallow and swallow and swallow and couldn't get down what feels like a blockage in my throat. It feels like there is a lot of drainage that I couldn’t cough up or hack up. - Hoarse voice on and off, It even will switch in the middle of a sentence 1st office visit I was prescribed: - Z-pack - Flovent hfa110mcg inhaler 12gm- 2-3 every 12 hours - Fluticasone nasal spray (120inh) 16gm- 1 spray in each nostril every 8 hrs for 2 days and then 1 spray every 12 hours.
Oh jeez, I just started doxycycline 2 weeks ago and have been taking the 2nd dose at bedtime with Tums!! I am so glad I found this forum-wish the Doc or pharmacist would have told me this.
I am sorry you are feeling so bad. For sure go get checked out and make sure you are ok. I have always, even when a young child felt awful when travelling. I would be on edge the entire time and always get the runs. For me it was being too far from my comfort zone. Hope you are starting to feel better.
I was also constantly lightheaded/dizzy, and had some weird symptoms like hair loss and slight weakness in the left side of my body. I also had a lot of gas and bloating and would belch all the time. I had heart palpitations and anxiety, and headaches a few times a month. Finally, I started noticing that I had to eat at least every two hours or I would get really lightheaded, and because I was nauseous a lot I had to force myself to eat.
I was also constantly lightheaded/dizzy, and had some weird symptoms like hair loss and slight weakness in the left side of my body. I also had a lot of gas and bloating and would belch all the time. I had heart palpitations and anxiety, and headaches a few times a month. Finally, I started noticing that I had to eat at least every two hours or I would get really lightheaded, and because I was nauseous a lot I had to force myself to eat.
hi, i been reading up on what you have written, and its right since i had a baby in decemer after i eat i feel sick and some times i am sick, and ive seen my gp and ive had blood tests i havent yet got results but my gp told me its a high possibilty that it my pill injection thats making me feel like this, and if it not its my food that im eatting like fatty foods im not over weight or anything infact im under i weight 6.13 and im 5foot 4 and im only 18.
Same here, I started noticing it a lot after a prostatis diagnosis, I was on Doxycycline for 2 weeks and Bactrim DS for 2 weeks. Dox was worthless, Bactrim did help, while i was on it. I've noticed that if I take a shower 20 minutes after ejaculations and let some warm water hit my penis, it helps alot or pretty much gets rid of the sensation.
here i go....so for the last 6 months i have had itchy eyelids...my eye doctor told me it was due to mild allergies and prescribed eye drops which didnt help in the least so i turned to over the counter allergy medicine which hasn't helped either (so i dont think it's allergies) and in the last 3 weeks not only are my eyelids itchy but when i wake up in the morning my upper eye lids are bright red and swelled up so bad that its embarassing!!!!
MedHelp Health Answers